On binary minimal clones

Lévai, L. and Pálfy, Péter Pál: On binary minimal clones. Acta cybernetica, (12) 3. pp. 279-294. (1996)

[img] Cikk, tanulmány, mű
cybernetica_012_numb_003_279-294.pdf

Download (818kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1996
Volume: 12
Number: 3
Page Range: pp. 279-294
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 294. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12561

Actions (login required)

View Item View Item